# SDR CA081007006

- Difficulty date: October 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 25,876 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287786
- Condition: Failed
- Location: Coupling
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR DOWN LANDING CHECKS, ONLY NOSE GEAR LOCKED, BOTH MLG UNSAFE.  REQUESTED LOW AND OVER-CYMM FSS CONFIRMED 3 GEAR DOWN. RE-POSITIONED TO A SAFE AREA AND PERFORMED ITEMS LISTED ON QRH. PUMPED GEAR DOWN MANUALLY, GEAR WAS CONFIRMED 3 DOWN AND LOCKED. LANDED, WITH NO STEERING AND LIMITED BRAKE USE. STOPPED ACFT ON TAXIWAY A.  TOWED TO HANGER WITH PAX EMERGENCY SERVICES ON STANDBY FOR THIS INCIDENT. MAINT INSP CONFIRMED LT HYDR PUMP PRESSURE RETURN INLET BANJO COUPLING BASE O-RING HAD FAILED, CAUSING EXCESSIVE FLUID LOSS.  REMOVED AND REPLACED DEFECTIVE O-RING WITH NEW.  HYD SYS REPLENISHED GEAR, FLAP, STEERING, BRAKE SYSTEMS BLED, GEAR SWINGS C/O AND SYS F/C C/O SYS SERVICED AND L/C C/W.
